Journal of Magnetism and Magnetic Materials, ( ISI ), Volume (556), Year (2022-8) , Pages (169412-169420)

Title : ( Characterization of two dimensional ferromagnetic binary and Janus manganese dichalcogenides )

Authors: maral azmoonfar , Mahmood Rezaee Roknabadi , Mohsen Modarresi , Aybey Mogulkoc ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We present a first-principles and anisotropic Heisenberg based study of electronic, finite temperature magnetic and thermal properties of two-dimensional binary MnX2 (X = S, Se, Te) and Janus MnX (X, = S, Se, Te) monolayers. All Mn dichalcogenides monolayers are dynamically stable with out-of-plane easy-axis ferromagnetic ground state. The ferromagnetic spin state is robust against external electric field. The strength of magnetic anisotropy is determined by the type of chalcogen atoms. The magnetic anisotropy can be tuned by an applied electric field in Janus Mn dichalcogenides monolayers contain heavy Te atom. The spin polarized electronic structure is strongly dependent on chalcogen atoms and varies from semiconductor (e.g. MnS2) to metallic (e.g. MnTe2) state. The dispersion relation of magnetic excited states is obtained by applying the linear order Holstein–Primakoff transformation to the anisotropic Heisenberg Hamiltonian. We find out high Curie temperature for Mn dichalcogenides by a self consistent calculation of magnetization as a function of temperature. Finally, at low temperature the phonon and magnon contribution to the heat capacity of Mn dichalcogenides are estimated as quadratic and linear temperature dependence, respectively.


2D magnetism; DFT; Magnetic anisotropy
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Azmoonfar, Maral and Rezaee Roknabadi, Mahmood and Modarresi, Mohsen and Aybey Mogulkoc},
title = {Characterization of two dimensional ferromagnetic binary and Janus manganese dichalcogenides},
journal = {Journal of Magnetism and Magnetic Materials},
year = {2022},
volume = {556},
month = {August},
issn = {0304-8853},
pages = {169412--169420},
numpages = {8},
keywords = {2D magnetism; DFT; Magnetic anisotropy},


%0 Journal Article
%T Characterization of two dimensional ferromagnetic binary and Janus manganese dichalcogenides
%A Azmoonfar, Maral
%A Rezaee Roknabadi, Mahmood
%A Modarresi, Mohsen
%A Aybey Mogulkoc
%J Journal of Magnetism and Magnetic Materials
%@ 0304-8853
%D 2022